# SDR 2003UALA00246

- Difficulty date: February 27, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N766UA
- Make and model: Boeing 777222
- Aircraft serial: 26917
- Engine: Pwa PW4077
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114W41607
- Part serial: 0003
- Condition: Dented
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E WEDGE, SLAT NR 6, DELAMINATED AND IS DENTED. LOWER T/E SPAR IS CRACKED AT BOTH ROLLER RIBS.   NEW CORE PANEL INSTALLED. T/E WEDGE AND SPAR REPAIRED.
